# SDR QXEA200400705

- Difficulty date: October 8, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 6,970 hours, 7,671 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0104
- Condition: Leaking
- Location: Zone 400
- Part time: 7,036 hours, 7,717 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2564, AFTER APPLYING TAKE-OFF POWER, SMOKE WAS NOTICED IN THE COCKPIT AND CABIN. THE TAKE-OFF WAS ABORTED. AFTER SHUTDOWN, OIL WAS NOTED LEAKING FROM THE NR 2 ENGINE. MAINTENANCE INPSECTED THE AIRCRAFT AND REPLACED THE NR 2 ENGINE.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
